# SDR FDEA201610213671

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 73,042 hours, 25,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 692, 1.5'' BELOW STR 21R.  REPAIRED LIGHTNING STRIKE IAW SRM 53-00-01 FIG 201, REPAIR 6, SECTION I REV 118.
